MathSciNet Relay Station
MathSciNet bibliographic data
MR64639 78.0X
Barrar, R. B.; Dolph, C. L. On a three dimensional transmission problem of electromagnetic theory. J. Rational Mech. Anal. 3, (1954). 725–743.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement